# SDR AALA201605279009

- Difficulty date: May 23, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 50,383 hours, 21,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT SIDE BOX BEAM UPPER FLANGE AFT FASTENER HOLE HAS CRACK INDICATION AT FRAME 43 & -Y162.  REPAIRED BOX BEAM IAW EO 5315Y066.
